Global existence for the generalized two-component Hunter-Saxton system - Mathematics > Analysis of PDEsReportar como inadecuado




Global existence for the generalized two-component Hunter-Saxton system - Mathematics > Analysis of PDEs - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Abstract: We study the global existence of solutions to a two-component generalizedHunter-Saxton system in the periodic setting. We first prove a persistenceresult of the solutions. Then for some particular choices of parameters$\alpha, \kappa$, we show the precise blow-up scenarios and the existence ofglobal solutions to the generalized Hunter-Saxton system under properassumptions on the initial data. This significantly improves recent resultsobtained in M. Wunsch, DCDS Ser. B 12 2009, 647-656 and M. Wunsch, SIAM J.Math. Anal. 42 2010, 1286-1304.



Autor: Hao Wu, Marcus Wunsch

Fuente: https://arxiv.org/







Documentos relacionados